# SDR FDEA201511113555

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 77,883 hours, 15,396 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: ACG74405505
- Part serial: AP320
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: K

## Discrepancy

ON LANDING RNWY 4R, HAD EXCESSIVE SHIMMY & VIBRATION AT NOSE WHEEL TOUCHDOWN.  FOLLOWED BY  LEVEL 2 ALERT, HYD 1 FAIL, & 0 QTY INDICATED IN HYD SYS 1.  BARELY ABLE TO CLEAR  ACTIVE RNWY, HAD TO GET TOWED IN.  KEPT ALL ENGS RUNNING FOR APPROX 20 MINS WITH  QTY READING ZERO ON NR 1 HYD.  FOUND LT NOSE STEERING CYLINDER LEAKING.  R & R LT NOSE STEERING CYLINDER IAW AMM 32-52-30-4.  OPERATIONS & LEAK CHECKED GOOD.
